# SDR 95ZZZX6308

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N813PA
- Make and model: Airbus A310-324
- Aircraft serial: 449
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546101
- Condition: Malfunction
- Location: Nr 1 Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SAMPLING OPERATION IAW ITEM 256120-06-1 ON NR 1 LEFT DOOR, NORMAL OPERATION FOR DOOR DAMPER, PN 70S5097000, PRESSURE 1,750 PSI (14 DEGREES CELSIUS), THE DOOR FAILED, STICKING IN MIDDLE OPENING POSITION WITH SLIDE INFLATION.  AFTER 10 SECONDS, THE BLOCKING BETWEEN DOOR THRESHOLD, SLIDE AND SLIDE COVER GOT FREE DUE TO SLIDE DEPLOYMENT.  NORMAL SLIDE OPERATION AFTER.  OPERATOR CONTROL NR 95/0BAH5/3.
